See Alike in...

Alike App

Browser

goblin49

475d

I started taking nortriptyline a month or two ago, and it has one of the only things that has helped my ibs even a little bit. I currently take 25mg every night, but I think it's causing drowsiness during the day. My doctor had suggested to me upping the dose to see if I can get my symptoms to keep improving, but I feel like this extra fatigue already gets in my way. As a busy college student, I feel less inclined to just try a higher dosage and hope I can make it through the day without a long nap. Any suggestions/things to look into?

☝ This content is generated by our users and it is not a substitute for professional medical advice. Please consult with your physician before making any medical decision

Thank you! Your submission has been received!
Oops! Something went wrong while submitting the form.

Want to chat or share? Download the Alike app now and get complete access to Alike.health's unique features.

Find people who are
experiencing a similar
medical reality

100% Free
100%
Free

Download Alike for the full experience

JOIN

View All

Bupropion

night sweats

paranoid

Valium

sertraline

palpitations

Anxiety (Including GAD)

Depression

palpitations

Depression

Valium

Bupropion